# SDR QXEA200700869

- Difficulty date: May 31, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 20,070 hours, 28,775 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2076, AFTER START AND UNFEATHER BOTH ENGINES NR 2 DEICE PRESSURE INDICATES 8 PSI AFTER SELECTING TO ISO READ 0.  REPLACED NR 2 DEICE PRESSURE TRANSMITTER.  AIRFRAME DEICE TESTS GOOD IAW DHC-8-200 MM 30-10-00.  AIRCRAFT RETURNED TO SERVICE.
